Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 262, NWS Tulsa, OK

May 12, 2011Craig County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 4:41 PM CDT for Craig County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2011, 4:41 PM CDT (21:41 UTC)
Expired
May 12, 2011, 5:45 PM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Craig County, OK

The radar

The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:10 PM CDTHAIL 14 N Welch, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 3:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1317 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

459 
WUUS54 KTSA 122141
SVRTSA
OKC035-122245-
/O.NEW.KTSA.SV.W.0262.110512T2141Z-110512T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 545 PM CDT

* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES
  SOUTHWEST OF WELCH...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WELCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9503 3697 9504 3696 9502 3694 9503
      3664 9525 3670 9543 3675 9543 3699 9533
      3700 9532 3700 9501
TIME...MOT...LOC 2141Z 211DEG 20KT 3674 9532

$$
2 follow-up statements
939 
WWUS54 KTSA 122153
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
453 PM CDT THU MAY 12 2011

OKC035-122245-
/O.CON.KTSA.SV.W.0262.000000T0000Z-110512T2245Z/
CRAIG OK-
453 PM CDT THU MAY 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
CRAIG COUNTY...

AT 451 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLLOW...
MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HOLLOW AND
WELCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3699 9503 3697 9504 3696 9502 3694 9503
      3664 9525 3670 9543 3675 9543 3699 9533
      3700 9532 3700 9501
TIME...MOT...LOC 2154Z 208DEG 25KT 3685 9526

$$
490 
WWUS54 KTSA 122218
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU MAY 12 2011

OKC035-122245-
/O.CON.KTSA.SV.W.0262.000000T0000Z-110512T2245Z/
CRAIG OK-
518 PM CDT THU MAY 12 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN CRAIG COUNTY...

AT 516 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
WELCH...MOVING NORTHEAST AT 40 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM THAT IS LIKELY PRODUCING DAMAGING HAIL. IF
NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9501 3699 9503 3697 9504 3697 9503
      3695 9502 3685 9509 3693 9530 3700 9528
TIME...MOT...LOC 2219Z 226DEG 37KT 3700 9502

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 35 minutes earlier.

Area forecast discussion, May 12, 4:06 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
406 PM CDT THU MAY 12 2011

.DISCUSSION...
CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO
DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD
FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE
THE MAIN CONCERN WITHIN THE FORECAST PACKAGE.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP
MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY
WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER
TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE
CWA UNTIL 3Z.

THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS
EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING.
THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE
FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE
BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE
THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF
THE UPPER LEVEL TROF EXITS TO THE EAST.

BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM
WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE
START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE
TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A
SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE
TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST
FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE
ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST
OF THE REGION.

WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE
SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR
TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE
ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO
BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP
OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE
CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF
OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  66  47  66 /  50  30  10   0
FSM   59  70  49  68 /  60  20  20  10
MLC   54  68  48  67 /  50  10  10   0
BVO   52  65  45  65 /  40  30  10  10
FYV   54  65  45  64 /  60  30  30  10
BYV   56  67  47  62 /  60  30  30  10
MKO   54  67  46  66 /  50  20  10   0
MIO   53  65  47  64 /  60  40  20  10
F10   53  67  47  67 /  50  10  10   0
HHW   58  72  51  69 /  50  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT THU MAY 12 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
427 PM CDT THU MAY 12 2011

...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE
THIS AFTERNOON INTO THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON
AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR
DAMAGING HAIL AND STRONG WINDS.  THESE STORMS WILL INCREASE
IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST
ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY
CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF
STRONGER WINDS ALOFT.  THESE WINDS WILL FAVOR SUPERCELLS
WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR
LARGER HAIL.  THESE STORMS MAY CONGEAL INTO LINE SEGMENTS
AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF
DAMAGING WINDS.  A TORNADIC RISK WILL ALSO EXIST...THOUGH
WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE
EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING
ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE
STORM COVERAGE WILL BE HIGHEST.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR
NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER
IS NOT EXPECTED.  DRY AND COOL WEATHER WILL PREVAIL
THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM
CHANCES FOR EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 12, 11:00 AM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1100 AM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     NATURAL DAM             35.65N 94.39W
05/11/2011                   CRAWFORD           AR   POST OFFICE

            LARGE LIMBS DOWN

&&

CKH
Local storm report, May 12, 11:15 AM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1115 AM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND GST     5 W GRAINOLA            36.94N 96.74W
05/11/2011  E60.00 MPH       OSAGE              OK   PUBLIC

0353 PM     TSTM WND DMG     1 W BOSWELL             34.03N 95.89W
05/11/2011                   CHOCTAW            OK   COUNTY OFFICIAL

            POWER POLES DOWNED WEST SIDE OF TOWN BY THUNDERSTORM
            WINDS. REPORT FROM CITY HALL. TIME ESTIMATED FROM RADAR.

0430 PM     TSTM WND DMG     OCHELATA                36.60N 95.98W
05/11/2011                   WASHINGTON         OK   EMERGENCY MNGR

            TREES DOWN...POWERLINES DOWN....ESTIMATED 70 MPH WINDS

0431 PM     TSTM WND DMG     MOYERS                  34.33N 95.65W
05/11/2011                   PUSHMATAHA         OK   PUBLIC

            SEVERAL TREES BLOWN DOWN AROUND MOYERS...MANY MORE
            DAMAGED BY WIND. METAL ROOFING BLOWN OFF A SHED.

0440 PM     TSTM WND DMG     2 SSW SNOW              34.37N 95.43W
05/11/2011                   PUSHMATAHA         OK   POST OFFICE

            TREES BLOWN DOWN BETWEEN SNOW AND FINLEY. POWER WENT OUT
            IN SNOW ABOUT 430...BEFORE STORMS ARRIVED.

0443 PM     TSTM WND DMG     2 S PAWNEE              36.31N 96.80W
05/11/2011                   PAWNEE             OK   LAW ENFORCEMENT

            CONSIDERABLE TREE DAMAGE FROM WIND. LARGE LIMBS BROKEN.

0447 PM     TSTM WND DMG     HENRYETTA               35.44N 95.98W
05/11/2011                   OKMULGEE           OK   FIRE DEPT/RESCUE

            TREES DOWNED BY THUNDERSTORM WINDS IN HENRYETTA. REPORT
            FROM VOLUNTEER FIRE DEPARTMENT.

0500 PM     TSTM WND DMG     2 S CLEVELAND           36.28N 96.46W
05/11/2011                   PAWNEE             OK   LAW ENFORCEMENT

            FIVE TREES BLOWN OVER...MANY OTHERS DAMAGED. CARPORT
            PICKED UP AND CARRIED 50 YARDS. MOBILE HOME HAD ALL
            SKIRTING DAMAGED/REMOVED.

0503 PM     TSTM WND DMG     CLAYTON                 34.59N 95.35W
05/11/2011                   PUSHMATAHA         OK   PUBLIC

            THREE TREES UPROOTED BY THE WIND. OTHERS DAMAGED.

0527 PM     TSTM WND GST     4 NW SKIATOOK           36.41N 96.05W
05/11/2011  M76.00 MPH       OSAGE              OK   MESONET

0552 PM     TSTM WND GST     7 NNW INOLA             36.24N 95.56W
05/11/2011  E70.00 MPH       ROGERS             OK   NWS EMPLOYEE

0603 PM     TSTM WND DMG     1 E CHOUTEAU            36.19N 95.32W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            POWER LINES DOWN ON REDBUD ROAD EAST OF CHOUTEAU. RELAYED
            BY EMERGENCY MANAGEMENT.

0614 PM     TSTM WND GST     1 W SALLISAW            35.46N 94.81W
05/11/2011  E60.00 MPH       SEQUOYAH           OK   EMERGENCY MNGR

0615 PM     TSTM WND GST     CLAREMORE               36.31N 95.62W
05/11/2011  M60.00 MPH       ROGERS             OK   AWOS

            THUNDERSTORM WIND GUST MEASURED AT THE CLAREMORE REGIONAL
            AIRPORT.

0623 PM     TSTM WND DMG     3 S LOCUST GROVE        36.16N 95.17W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
            RELAYED BY EMERGENCY MANAGEMENT.

0650 PM     TSTM WND DMG     BERNICE                 36.62N 94.92W
05/11/2011                   DELAWARE           OK   EMERGENCY MNGR

            WINDOWS BLOWN OUT IN BERNICE. BOATS OUT OF WATER AT DUCK
            CREEK MARINA.

0715 PM     TSTM WND DMG     1 S DECATUR             36.32N 94.46W
05/11/2011                   BENTON             AR   BROADCAST MEDIA

            TREES REPORTED DOWN ON HWY 59 AT THE SIMMONS PLANT.

0715 PM     TSTM WND GST     6 NE WYANDOTTE          36.85N 94.65W
05/11/2011  E65.00 MPH       OTTAWA             OK   EMERGENCY MNGR

0725 PM     TSTM WND GST     ELM SPRINGS             36.21N 94.23W
05/11/2011  E60.00 MPH       WASHINGTON         AR   AMATEUR RADIO

            AT 112TH AND MARCHEM. WINDS DOWNING 4 INCH DIAMETER
            BRANCHES.

0739 PM     TSTM WND GST     ROGERS                  36.33N 94.12W
05/11/2011  M60.00 MPH       BENTON             AR   AWOS

            MEASURED AT THE ROGERS MUNICIPAL AIRPORT.

&&

SAA
Local storm report, May 12, 3:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     TSTM WND GST     7 NNW INOLA             36.24N 95.56W
05/11/2011  E70.00 MPH       ROGERS             OK   NWS EMPLOYEE

            SEVERAL TREES WERE SNAPPED AND LARGE LIMBS WERE BLOWN
            DOWN

0610 PM     TSTM WND DMG     3 S LOCUST GROVE        36.16N 95.17W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
            RELAYED BY EMERGENCY MANAGEMENT.

0730 PM     TSTM WND GST     6 NE WYANDOTTE          36.85N 94.65W
05/11/2011  E65.00 MPH       OTTAWA             OK   EMERGENCY MNGR

            TREES WERE BLOWN DOWN ON HIGHWAY 60

&&

EJC
Local storm report, May 12, 3:32 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
332 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND DMG     7 WNW PRYOR             36.35N 95.43W
05/11/2011                   MAYES              OK   NWS STORM SURVEY

            LARGE TREE LIMBS WERE SNAPPED

0607 PM     TSTM WND DMG     10 ENE CLAREMORE        36.37N 95.45W
05/11/2011                   ROGERS             OK   NWS STORM SURVEY

            SEVERAL TREES WERE UPROOTED...LARGE TREE LIMBS WERE
            SNAPPED...AND THE ROOFS OF SEVERAL HOMES WERE DAMAGED

0610 PM     TSTM WND DMG     4 E CLAREMORE           36.31N 95.54W
05/11/2011                   ROGERS             OK   AMATEUR RADIO

            SEVERAL BARNS WERE DAMAGED BY STRONG THUNDERSTORM WIND

0650 PM     TSTM WND DMG     WESTVILLE               35.99N 94.57W
05/11/2011                   ADAIR              OK   LAW ENFORCEMENT

            LARGE TREE LIMBS WERE BLOWN DOWN. ESTIMATED 60 TO 65 MPH
            GUSTS PERSISTED FOR ABOUT 8 MINUTES.

0715 PM     TSTM WND DMG     1 S DECATUR             36.32N 94.46W
05/11/2011                   BENTON             AR   BROADCAST MEDIA

            TREES WERE BLOWN DOWN

0720 PM     TSTM WND GST     1 W SPRINGDALE          36.19N 94.15W
05/11/2011  E70.00 MPH       WASHINGTON         AR   STORM CHASER

0725 PM     TSTM WND DMG     SPRINGDALE              36.19N 94.13W
05/11/2011                   WASHINGTON         AR   BROADCAST MEDIA

            TREES WERE BLOWN DOWN

0735 PM     TSTM WND DMG     ROGERS                  36.33N 94.12W
05/11/2011                   BENTON             AR   BROADCAST MEDIA

            TREES AND POWER LINES WERE BLOWN DOWN

0735 PM     TSTM WND DMG     BENTONVILLE             36.37N 94.21W
05/11/2011                   BENTON             AR   PUBLIC

            PRIVACY FENCES WERE DAMAGED AND LARGE TREE LIMBS WERE
            BLOWN DOWN

0737 PM     TSTM WND GST     2 NNE ROGERS            36.36N 94.10W
05/11/2011  M79.00 MPH       BENTON             AR   BROADCAST MEDIA

            A 69 KNOT GUST WAS MEASURED AT ROGERS AIRPORT AIR TRAFFIC
            CONTROL TOWER. RELAYED BY KNWA.

&&

EJC
Special weather statement, May 12, 3:55 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
355 PM CDT THU MAY 12 2011

OKZ073-122130-
PITTSBURG OK-
355 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ASHLAND...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...ASHLAND...
SAVANNA...HAYWOOD...KREBS...ARPELAR...SCIPIO AND CROWDER.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3498 9610 3515 9599 3512 9556 3469 9588
      3470 9610
TIME...MOT...LOC 2055Z 216DEG 27KT 3472 9612

LACY
Special weather statement, May 12, 4:33 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT THU MAY 12 2011

OKZ057-122215-
CRAIG OK-
433 PM CDT THU MAY 12 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CRAIG

AT 433 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CENTRALIA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WHITE OAK...CENTRALIA...HOLLOW...
PYRAMID CORNERS...CENTRAILIA AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9501 3699 9503 3697 9504 3696 9502
      3660 9522 3666 9543 3671 9544 3701 9540
      3700 9501
TIME...MOT...LOC 2133Z 206DEG 26KT 3672 9535

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSpecial Weather StatementTSAOttawa33 min
May 12, 3:55 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 12, 4:04 PM CDTSevere Thunderstorm WarningTSAPittsburg41 min
May 12, 4:33 PM CDTSpecial Weather StatementTSACraig42 min
May 12, 4:44 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg61 min
May 12, 4:45 PM CDTSpecial Weather StatementTSAMayes30 min
May 12, 4:50 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Rogers40 min
May 12, 4:51 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg39 min
May 12, 4:56 PM CDTAreal Flood AdvisoryTSAMcIntosh, Pittsburg3 hr
May 12, 5:04 PM CDTSpecial Weather StatementTSASequoyah56 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah52 min
May 12, 5:09 PM CDTSpecial Weather StatementTSACreek51 min
May 12, 5:12 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee63 min
May 12, 5:15 PM CDTSpecial Weather StatementTSAAdair60 min
May 12, 5:17 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
May 12, 5:24 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, McIntosh, Muskogee, Sequoyah51 min
May 12, 5:25 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa50 min
May 12, 5:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee48 min
May 12, 5:36 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa24 min
May 12, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee46 min
May 12, 5:45 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner49 min
May 12, 5:56 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah64 min
May 12, 6:00 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner45 min
May 12, 6:07 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Pittsburg, Sequoyah3 hr
May 12, 6:07 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa38 min
May 12, 6:11 PM CDTSpecial Weather StatementTSAAtoka34 min
May 12, 6:11 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah64 min
May 12, 6:14 PM CDTSevere Thunderstorm WarningTSAChoctaw31 min
May 12, 6:15 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner45 min
May 12, 6:23 PM CDTSevere Thunderstorm WarningTSAPushmataha52 min
May 12, 6:37 PM CDTSevere Thunderstorm WarningTSASequoyah53 min
May 12, 6:39 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah66 min
May 12, 6:41 PM CDTSpecial Weather StatementTSALeFlore34 min
May 12, 6:47 PM CDTSevere Thunderstorm WarningTSAOttawa28 min
May 12, 6:50 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha24 min
May 12, 6:52 PM CDTSevere Thunderstorm WarningTSAAdair28 min
May 12, 6:54 PM CDTSevere Thunderstorm WarningTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.